# SDR JR2R20240509232

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,761 hours, 9,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086131001
- Condition: Corroded
- Location: Frms 87-88 Rbl24
- Part time: 16,761 hours, 9,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPOR FITTING AT FR87 - FR88 RBL24 CORRODED.  REPLACED
